Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 31, NWS Key West, FL

June 6, 2017

NWS Key West, FL issued this small craft advisory at Jun 6, 2017, 8:36 AM EDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2017, 8:36 AM EDT (12:36 UTC)
Expired
Jun 8, 2017, 6:00 PM EDT
In force
57 hr
Issued by
NWS Key West, FL

The text

As transmitted.

689 
WHUS72 KKEY 061236
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
836 AM EDT TUE JUN 6 2017

GMZ033>035-044-054-055-074-075-061500-
/O.NEW.KKEY.SC.Y.0031.170606T1236Z-170606T2100Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
836 AM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR MUCH OF THE GULF OF MEXICO AND THE WESTERN PORTION OF
HAWK CHANNEL AND THE FLORIDA STRAITS.

* WINDS...SUSTAINED SOUTH SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL
  TODAY.  

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
9 follow-up statements
393 
WHUS72 KKEY 061420
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 AM EDT TUE JUN 6 2017

GMZ033>035-044-054-055-074-075-062100-
/O.CON.KKEY.SC.Y.0031.000000T0000Z-170606T2100Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1020 AM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED SOUTH SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL
  THIS AFTERNOON.  

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
345 
WHUS72 KKEY 062029
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
429 PM EDT TUE JUN 6 2017

GMZ033>035-044-054-055-074-075-070300-
/O.EXT.KKEY.SC.Y.0031.000000T0000Z-170607T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
429 PM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED SOUTH TO SOUTHWEST SURFACE WINDS NEAR 20 KNOTS
  WILL PREVAIL TONIGHT. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$

BS
311 
WHUS72 KKEY 070225
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 PM EDT TUE JUN 6 2017

GMZ033>035-044-054-055-074-075-070830-
/O.EXT.KKEY.SC.Y.0031.000000T0000Z-170607T0900Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1025 PM EDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED
  OVERNIGHT.

* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF
  FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND
  FIVE FATHOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
416 
WHUS72 KKEY 070818
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
418 AM EDT WED JUN 7 2017


GMZ033>035-044-054-055-074-075-071500-
/O.EXT.KKEY.SC.Y.0031.000000T0000Z-170607T2100Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
418 AM EDT WED JUN 7 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED
  TODAY.  

* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF 
  FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO 
  BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
986 
WHUS72 KKEY 071425
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 AM EDT WED JUN 7 2017


GMZ033>035-044-054-055-074-075-072100-
/O.CON.KKEY.SC.Y.0031.000000T0000Z-170607T2100Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1025 AM EDT WED JUN 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED THIS
  AFTERNOON.
  

* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF 
  FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO 
  BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR
069 
WHUS72 KKEY 072020
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
420 PM EDT WED JUN 7 2017


GMZ031-032-042-043-052-053-072-073-080230-
/O.EXB.KKEY.SC.Y.0031.000000T0000Z-170608T0300Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
420 PM EDT WED JUN 7 2017

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY.

* WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS
  ACROSS THE AFFECTED COASTAL WATERS TONIGHT. 

* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF
  FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

GMZ033>035-044-054-055-074-075-080230-
/O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
420 PM EDT WED JUN 7 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED 
  TONIGHT.
 
* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF 
  FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO 
  BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR
623 
WHUS72 KKEY 080225
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 PM EDT WED JUN 7 2017

GMZ031>035-042>044-052>055-072>075-080830-
/O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1025 PM EDT WED JUN 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS...

* WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS
  OVERNIGHT.  

* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF 
  FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO 
  BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
059 
WHUS72 KKEY 080813
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
413 AM EDT THU JUN 8 2017

GMZ031>035-042>044-080915-
/O.CAN.KKEY.SC.Y.0031.000000T0000Z-170608T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
413 AM EDT THU JUN 8 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE COASTAL WATERS INCLUDING HAWK CHANNEL,
FLORIDA BAY AND THE BAYSIDE GULFSIDE WATERS, AND THE SOUTHEASTERN
GULF OF MEXICO.

$$

GMZ052>055-072>075-081500-
/O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T1500Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
413 AM EDT THU JUN 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS
  THIS MORNING.
  

* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF 
  FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO 
  BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
655 
WHUS72 KKEY 081423
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1023 AM EDT THU JUN 8 2017

GMZ054-055-074-075-081530-
/O.CAN.KKEY.SC.Y.0031.000000T0000Z-170608T1500Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1023 AM EDT THU JUN 8 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY, BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION 
UNTIL WINDS SUBSIDE.

$$

GMZ042-043-082100-
/O.EXB.KKEY.SC.Y.0031.000000T0000Z-170608T2200Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
1023 AM EDT THU JUN 8 2017

...SMALL CRAFT ADVISORY IN EFFECT THRU LATE AFTERNOON...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL LATE AFTERNOON

* WINDS...SOUTHWEST WINDS NEAR 20 KNOTS WILL CONTINUE UNTIL LATE
  AFTERNOON
 
* WAVES/SEAS...SEAS 2 TO 4 FEET WILL CONTINUE THRU LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

GMZ052-053-072-073-082100-
/O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
1023 AM EDT THU JUN 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL LATE AFTERNOON...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE UNTIL LATE
  AFTERNOON 

* WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE EASTERN 
  STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$


FUTTERMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 3:38 AM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 6, 3:38 AM EDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Key West FL
338 AM EDT Tue Jun 6 2017

.DISCUSSION...
Under mostly cloudy skies with moderating southerly breezes,
temperatures along the Keys island chain are in the lower 80s.
KBYX Doppler radar shows a large area of showers with embedded
thunderstorms favoring the gulf waters just north of our service
area. Presently, there are only isolated elevated echoes pushing
through our far western and southwestern waters.

A broad, poorly organized, and relatively weak low pressure area
will lift northward through the Gulf of Mexico today and tonight,
then stretch eastward across North Florida Wednesday, with with an
elongated center off the southeast coast by Thursday. The local
area will remain in a warm and moist airmass. However, based and
current radar trends and with the expected ridging reaching
nearby, have decided to shave a little bit off of our probability
of measurable rain today. But that will still leaves the local
area with a high chance of showers, and will only have isolated
thunderstorms advertised with them. Otherwise, as a mid to upper
level trough swings through the eastern Gulf and across our
longitude for the following three periods, the likely probability
of showers with scattered thunderstorms still looks good.
Deep moisture and conditional instability will remain in place,
along with a deeply veered profile. No changes through the late
portion of the work week and through the coming weekend as the
trough pulls northeastward, high pressure slowly but steadily
shifts northward, and more of a seasonal wind and moisture profile
glides back across the local area. Temperature-wise, expect at or
slightly above the seasonal average readings throughout the
forecast away from any rain-cooled areas. Will split off the Lower
Keys from the remainder of the island chain for the sake of
slightly higher winds beginning tonight and lingering through
Wednesday.

&&

.MARINE...
Large scale graphical guidance from both the GFS and ECMWF suggest
no radical changes to our latest marine forecast. However, on this
cycle, plan to separate a number of our western Gulf and Atlantic
waters away from our normal configuration as fresher breezes work
across those areas sooner...namely tonight into Wednesday. Those
waters will probably have an advisory for small craft headlined
through those periods. Those conditions will extend eastward, at
least across the open Atlantic waters, through Wednesday night
before winds across coastal waters back to south/southeasterly
and moderate into this weekend thanks to high pressure lifting
back northward and aligning across the Florida peninsula.

&&

.AVIATION...
Expecting VFR conditions overnight at both the Key West and Marathon
International terminals. Some lower ceilings will arrive by 06/12z
with potential for lower visibilities in developing showers. Have
included vicinity showers after 12z and will make adjustments as
evidence becomes more obvious. Winds will shift more southwest after
06/20z while adding gusts to the TAFs.

&&

.CLIMATE...
On June 6th in Keys Weather History, in 1936, 2.47 inches of rain
fell in Key West setting the daily record for rainfall. Rainfall
records for Key West date back to 1871.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  87  78  87  79 / 60 60 60 60
Marathon  89  78  89  79 / 60 60 60 60

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.
&&

Public/Marine/Fire...04
Aviation/Nowcasts....BWC
Data Collection......Chesser

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Jun 6, 5:40 AM EDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
540 AM EDT Tue Jun 6 2017

FLZ076>078-GMZ031>035-042>044-052>055-072>075-071000-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
540 AM EDT Tue Jun 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

Isolated thunderstorms will impact the Florida Keys today, as
well as nearshore and offshore waters surrounding the island
chain. Scattered thunderstorms are expected tonight. The primary
thunderstorm hazards are cloud to surface lightning strikes.

A small craft advisory is likely for the near and offshore
Atlantic waters west of the Seven Mile Bridge and for the offshore
Gulf waters beyond 5 fathoms, thanks to strengthening south to
southwest winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered thunderstorms are possible along the Florida Keys, as
well as over nearshore and offshore waters adjacent to the island
chain Wednesday through Thursday. Isolated thunderstorms are
expect Thursday night through Monday. The primary thunderstorm
hazards will be cloud to surface lightning strikes and gusty
winds.

A small craft advisory is likely Wednesday and Wednesday night for
the all Atlantic waters, and offshore Gulf waters beyond 5
fathoms thanks to fresh to strong south to southwesterly winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:01 PM EDTSpecial Marine WarningKEY59 min
Jun 6, 5:00 AM EDTSpecial Marine WarningKEY30 min
Jun 6, 6:26 AM EDTSpecial Marine WarningKEY64 min
Jun 6, 7:30 AM EDTSpecial Marine WarningKEY45 min
Jun 6, 9:51 AM EDTSpecial Marine WarningKEY54 min
Jun 6, 11:06 AM EDTSpecial Marine WarningKEY54 min
Jun 6, 5:41 PM EDTSpecial Marine WarningKEY64 min
Jun 6, 6:21 PM EDTSpecial Marine WarningKEY54 min
Jun 6, 7:29 PM EDTSpecial Marine WarningKEY61 min
Jun 6, 7:37 PM EDTSpecial Marine WarningKEY53 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.